# SDR SIMA2019103029002

- Difficulty date: October 29, 2019
- Submitted: October 30, 2019
- Operation: Air carrier
- Aircraft: N840AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145656
- Aircraft time: 32,194 hours, 28,399 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT 3RD FLOOR STRIP  REMOVABLE SPLICE CONNECTION BROKEN-C/A-INSTALLED A NEW DISCONNECTABLE SPLICE AT EMERGENCY LIGHT 3RD STRIP IAW SWPM 20-21-00. OPT OF FLOOR PROXIMITY STRIP LIGHTS GOOD IAW AMM 33-50-00.
